# SDR CA030910009

- Difficulty date: September 8, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 19,298 hours
- Engine: Pwa PT6A34
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 508202085
- Condition: Noisy
- Location: Nlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(CAN) DURING LANDING GEAR EXTENSION THE NOSE GEAR ACTUATOR MADE A LOAD SCREECH NOISE. THE ACTUATOR WAS REPLACED AND THE GEAR SWINGS PERFORMED NORMALLY.
